# SDR AALA202110222953

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 17,883 hours, 7,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING MAIN BASE VISIT FUNCTIONAL CHECK FLIGHT, LEFT OUTBOARD FLIGHT ATTENDANT FLASHLIGHT AT AFT STATION INOPERATIVE. REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00-900-806.
